# SDR USAA2013082300007

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,719 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SY6 CHECK, FOUND CORROSION ON FLOOR WEB AT BS 20, S21.  REPLACED FLOOR WEB IAW SRM 51-72-11, DWG 53112379 & D53112784.
